# SDR COMA0160703

- Difficulty date: September 8, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 17,607 hours, 17,066 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 83963
- Part serial: 538
- Condition: Faulty
- Location: Empennage
- Part time: 3,377 hours, 3,378 cycles
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT #5531.  WHILE PARKED AT THE GATE PRIOR TO DEPARTURE RECEIVED A STAB. CH #2 TRIM INOPERATIVE MESSAGE.REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
